D. Amadori and W. Shen, AN INTEGRO-DIFFERENTIAL CONSERVATION LAW ARISING IN A MODEL OF GRANULAR FLOW, Journal of Hyperbolic Differential Equations, vol.09, issue.01, pp.105-131, 2012.
DOI : 10.1142/S0219891612500038

P. Amorim, On a nonlocal hyperbolic conservation law arising from a gradient constraint problem, Bulletin of the Brazilian Mathematical Society, New Series, vol.7, issue.3, pp.599-614, 2012.
DOI : 10.1007/s00574-012-0028-9

P. Amorim, R. M. Colombo, and A. Teixeira, A numerical approach to scalar nonlocal conservation laws, 2013.

A. Aw and M. Rascle, Resurrection of "Second Order" Models of Traffic Flow, SIAM Journal on Applied Mathematics, vol.60, issue.3, pp.916-938, 2000.
DOI : 10.1137/S0036139997332099

T. Barth and M. Ohlberger, Finite Volume Methods: Foundation and Analysis, 2004.
DOI : 10.1002/0470091355.ecm010

F. Betancourt, R. Bürger, K. H. Karlsen, and E. M. Tory, On nonlocal conservation laws modelling sedimentation, Nonlinearity, vol.24, issue.3, pp.855-885, 2011.
DOI : 10.1088/0951-7715/24/3/008

S. Blandin, D. Work, P. Goatin, B. Piccoli, and A. Bayen, A General Phase Transition Model for Vehicular Traffic, SIAM Journal on Applied Mathematics, vol.71, issue.1, pp.107-127, 2011.
DOI : 10.1137/090754467

URL : https://hal.archives-ouvertes.fr/hal-00537268

G. Bretti, R. Natalini, and B. Piccoli, Numerical algorithms for simulations of a traffic model on road networks, Journal of Computational and Applied Mathematics, vol.210, issue.1-2, pp.71-77, 2007.
DOI : 10.1016/j.cam.2006.10.057

R. M. Colombo, M. Garavello, and M. Lécureux-mercier, A CLASS OF NONLOCAL MODELS FOR PEDESTRIAN TRAFFIC, Mathematical Models and Methods in Applied Sciences, vol.22, issue.04, p.1150023, 2012.
DOI : 10.1142/S0218202511500230

URL : https://hal.archives-ouvertes.fr/hal-00586008

R. M. Colombo, M. Herty, and M. Mercier, Control of the continuity equation with a non local flow, ESAIM: Control, Optimisation and Calculus of Variations, vol.17, issue.2, pp.353-379, 2011.
DOI : 10.1051/cocv/2010007

URL : https://hal.archives-ouvertes.fr/hal-00361393

R. M. Colombo and M. Lécureux-mercier, Nonlocal Crowd Dynamics Models for Several Populations, Acta Mathematica Scientia, vol.32, issue.1, pp.177-196, 2012.
DOI : 10.1016/S0252-9602(12)60011-3

URL : https://hal.archives-ouvertes.fr/hal-00632755

G. Crippa and M. Lécureux-mercier, Existence and uniqueness of measure solutions for a system of continuity equations with non-local flow. Nonlinear Differential Equations and Applications NoDEA pp, pp.1-15, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00653053

C. M. Dafermos, Solutions in L ? for a conservation law with memory, Analyse mathématique et applications, pp.117-128, 1988.

R. Eymard, T. Gallouët, and R. Herbin, Finite volume methods In: Handbook of numerical analysis, VII, Handb. Numer. Anal., VII, pp.713-1020, 2000.

A. Harten, High resolution schemes for hyperbolic conservation laws, Journal of Computational Physics, vol.49, issue.3, pp.357-393, 1983.
DOI : 10.1016/0021-9991(83)90136-5

S. N. Kru?kov, FIRST ORDER QUASILINEAR EQUATIONS IN SEVERAL INDEPENDENT VARIABLES, Mathematics of the USSR-Sbornik, vol.10, issue.2, pp.228-255, 1970.
DOI : 10.1070/SM1970v010n02ABEH002156

J. P. Lebacque, S. Mammar, and H. H. Salem, Generic second order traffic flow modelling, International Symposium on Transportation and Traffic Theory, 2007.

R. J. Leveque, Numerical methods for conservation laws, second edn, Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, 1992.

M. J. Lighthill and G. B. Whitham, On Kinematic Waves. II. A Theory of Traffic Flow on Long Crowded Roads, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.229, issue.1178, pp.317-345, 1955.
DOI : 10.1098/rspa.1955.0089

P. I. Richards, Shock Waves on the Highway, Operations Research, vol.4, issue.1, pp.42-51, 1956.
DOI : 10.1287/opre.4.1.42

A. Sopasakis and M. A. Katsoulakis, Stochastic Modeling and Simulation of Traffic Flow: Asymmetric Single Exclusion Process with Arrhenius look-ahead dynamics, SIAM Journal on Applied Mathematics, vol.66, issue.3, pp.921-944, 2006.
DOI : 10.1137/040617790